MathSciNet Relay Station
MathSciNet bibliographic data
MR871082 (88e:22022) 22E46 (20G25 55N15)
Ginsburg, V. "Lagrangian'' construction for representations of Hecke algebras. Adv. in Math. 63 (1987), no. 1, 100–112.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement